# SDR CALA2017122804632

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 1,395 hours, 157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER OR PLASTIC ODOR AT 22ABC.  DISSIPATED LATER AT ROW 34,  NOW GONE,  NO TRACE OF ODOR PRESENT ABOARD AIRCRAFT.
